How to Mix Hcg for Hcg Diet Injections How to Mix Hcg for Hcg Diet Injections

How to mix Hcg: Very simple Hcg Mixing Instructions by our gracious and helpful Head Moderator and Coach in the Hcg Diet Forums, Colleen, or who we all know as, “Grammy.”  Grammy has been coaching Hcg Dieters for more years than I can count, and knows more about the Hcg Diet than anyone.

How to Mix Hcg for Hcg Diet Injections: Grammy’s Mixing Instructions

Clean the tops of the sterile vial and the bottle of bacteriostatic water with alcohol. Withdraw 2 cc of bac water from the bottle and insert it into the vial of hcg powder. Swirl gently, don’t shake. Pull out the mixed hcg and put it into the sterile vial, then add more bac water to equal the TOTAL water below. If you’re mixing 5000 iu, add another 8 cc to the 2 you put in the vial.

Hcg Diet 169

* 5,000iu vial – Add 10 cc bacteriostatic water (Hcg that comes from Diet Doc, Nu Image or Riverfront MD will come in 5kiu vials.)

*10,000iu vial – Add 20 cc bacteriostatic water

Hcg Daily Dose Instructions

And here is the amount you would draw for your daily dose. It is the same no matter what size vial you started with.

.25cc (25 units) = 125iu hCG

.3cc (30 units) = 150iu hCG

.35cc (35 units) = 175iu hCG

.4cc (40 units) = 200iu hCG

I suggest starting at 150 iu per day. It’s a good dose for the majority though if you have hunger, you may need to go up or down (usually down.) If your hunger starts about 1pm even though you’ve eaten already, it’s likely the dose is too high. If you’re hungry at night only, it’s likely the dose is too low.

Have questions about how to mix hcg for hcg diet injections?  You can ask Grammy personally in the Hcg Diet Forums. Look for the “Grammy’s Groupies” forum and introduce yourself.

4 Responses to “How to Mix Hcg for Hcg Diet Injections”
  • I was given hcg diet pills from a friend but not in original container. I don’t know how many to take or how many milligrams they are. I would send a pic but don’t know how. Please help would love to start diet. Thank you

    • Hello Carolyn, do you happen to know where your friend bought her pills from? Was it Nu Image Medical by chance? or maybe, Diet Doc? These are the two most popular Hcg sources, so I’m guessing. If you can find out the source where the pills came from, we can fill in the details. Do keep in mind though, that this is a prescription drug, so I cannot legally recommend taking someone else’s medication. If you want to email me privately, feel free: hdihealth (@) gmail .com. <3 Jen

  • I started hcg 2 weeks ago lost 9 lbs so far, started at 125 then 150 bc I was still feeling hungry and right now my stomach rumbles still and I do get hungry off and on throughout the day but some days like yesterday I wasn’t very hungry? What’s going on ? Sometimes I wonder if my doc damaged my HCG when she mixed it for me as she shook the vial hard, which I’ve come to find out from the pharmacist that she could of damaged the proteins. What should I do?

    • Hello Lisa,

      Congrats on the 9 pound loss!

      Your pharmacist is right; Hcg should be swirled, not shaken. Before worrying too much, try lowering your dose and see if that addresses the hunger you are feeling. Often times, hunger is a sign that your dosage is too high. This can change every single round, depending on the brand, the type of injection (sub q or intramuscular) and your body’s ever-changing chemistry. For this reason, it’s important to be flexible and address hunger as soon as possible.

      Here are some additional tips for addressing hunger: https://hcgdietinfo.com/hungry-on-hcg-diet-plan/

      If you lower your dosage but still find yourself hunger, I would certainly suggest requesting another bottle from your doctor. Explain your concerns and what the pharmacist explained about shaking the vial. Hopefully she will replace the bottle without any additional expense to you.

      Also, if you need help adjusting your dosage, feel free to ask one of the coaches or vets in the forums. There are plenty of pros there, happily waiting to offer their help.

      I hope you find this useful Lisa- let me know if you have any other questions.
      Jen

Leave a Reply